# SDR REXA2012102901133

- Difficulty date: September 25, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 17,883 hours, 15,424 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUTS CORRODED.  HOLE NR 1 AND NR 2 0.002" IN NON-CRITICAL AREA.  HOLE NR 7 0.006" IN CRITICAL REGION.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030 AND 601R-57-21-176.
